Harmonic starlike functions with respect to symmetric points

Authors

  • Adnan G. Al Amoush School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor.
  • Maslina Darus School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 UKM Bangi, Selangor.

DOI:

https://doi.org/10.11113/matematika.v32.n2.930

Abstract

Here a new class of complex-valued harmonic functions with respect to symmetric points is introduced. Coefficient bounds, distortion and various properties are obtained.

Downloads

Published

2017-04-27

How to Cite

Al Amoush, A. G., & Darus, M. (2017). Harmonic starlike functions with respect to symmetric points. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 32(2), 121–131. https://doi.org/10.11113/matematika.v32.n2.930

Issue

Section

Articles